# SDR ASAA2021102436398

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 40,907 hours, 11,950 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 171ML5
- Condition: Faulty
- Location: Flight Deck
- Part time: 41,423 hours, 12,116 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT PUSH TO RESET BUTTON WILL NOT RESET. (BUTTON NEXT TO LIGHTS TEST SWITCH). GROUNDED - YES. NO CURRENT FCC A OR B FAULTS. NOTED ON CORRELATING FLIGHT LEG (#2), FCC "B" SET FAULTS 22-11002, 22-11323, AND 22-11006. NO FCC "A" FAULTS WERE SET. PER THEIR APPLICABLE B737-800 FIM 22-11 TASK 810, 22-14 TASK 808, AND 22-11 TASK 807 INITIAL EVALUATION PARAGRAPHS, FAULTS DID NOT REPOPULATE. NO L OR R ADIRS FAULTS/INFLIGHT FAULTS. NOTED THAT FAULTS ARE UNRELATED TO REPORTED FLIGHT DECK EFFECT (SET WHEN AIRSPEED WAS AT <45 KNOTS ON GROUND). PRECAUTIONARILY REMOVED AND REPLACED MODE CONTROL PANEL PER B737-800 AMM 22-11-34. INSTALLATION AND LLM TESTS PASS. ALSO PRECAUTIONARILY REMOVED AND REPLACED CAPTAIN'S AUTOFLIGHT STATUS ANNUNCIATOR PER AMM 22-11-32. INSTALLATION TEST PASSES. ETOPS GROUND VERIFICATIONS SUCCESSFUL.
